# SDR AALA201708289032

- Difficulty date: August 26, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N979UY
- Make and model: Airbus A321-231
- Aircraft serial: 5763
- Aircraft time: 13,493 hours, 5,497 cycles
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: 100201021830
- Part serial: AA11135816
- Condition: Odor
- Part time: 13,493 hours, 5,497 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNED RUBBER ODOR IN COCKPIT THAT SEEMS TO BE COMING FROM UNDERNEATH RUDDER PEDALS.  FOUND STATIC INVERTER SMELLED BURNED , REPLACED STATIC INVERTER IAW AMM.
